# SDR 07FDEA00554

- Difficulty date: February 26, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 51,298 hours, 12,413 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR SEAT TRACK FOUND CORRODED AT STA 5-0 TO 5-10, X=-8.5.  SEAT TRACK REPAIR CARRIED OUT AS PER SRM 53-70-00 FIG. 1 VOL. I.   REPAIR   CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
